# SDR DHL200074002

- Difficulty date: May 3, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 40,641 hours, 33,878 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27624H01212
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 A SYSTEM PUMP LIGHT ILLUMINATED AFTER TAKEOFF, HYD PRESS 3000 PSI, HYD QTY ZERO.  SOON AFTER NR 2 PUMP A SYSTEM LIGHT ILLUMINATED AS HYD PRESS DECREASED.  FOUND NR 1 PUMP CASE DRAIN LINE BROKEN.  REPLACED CASE DRAIN LINE PER MM 29-11-33, REPLACED NR 1 HYD PUMP.  GROUND RAN, LEAK AND OPS CHECK SERVICEABLE.
